# SDR SPAA2014041100002

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 70,039 hours, 36,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND L1 DOOR EMERGENCY ESCAPE SLIDE LIGHTS FAIL TO ILLUMINATE.  REPLACED BATTERY PACK IAW AMM 33-51-71.
